



Version: 17.07.2025

Thursday, 25.07.2025				
14:00	Circuit Control			

<u>Friday 25.07.2025</u>				
10:00-17:00	Administrative Control			
10:00-16:00	Technical Verification and Random sound control (MXGP &MX2)			
10:00-18:00	Technical Verification and Random sound control (other classes)			
14:00	Start gate demonstration / Second Circuit Control (if necessary)			
15:30	Medical examination of unfit riders in the Medical center (only MXGP and MX2)			
16:00	Blåkläder Start Practice MXGP			
16:30	Blåkläder Start Practice MX2			
17:30-18:00	Medical examination of unfit riders in the Medical center			
18:20	Meeting of Team Representatives and Officials in Race Direction			
18:30	Meeting with the Organizer, Race Direction + Event Management Meeting			





Infrent FIM 🚱 😥

Version: 17.07.2025

Saturday	26.07.2025				
07:10		demonstration			
07:20	EMX2t	Free practice	20 mins		
07:50	EMX65	Free practice	20 mins		
08:20	EMX85	Free practice	20 mins		
08:50	MXE	Time practice	10 mins		
09:10	EMX2t	Qualifying practice	25 mins		
		Start test session	5 mins		
09:50	EMX65	Qualifying practice	25 mins		
		Start test session	5 mins		
10:30	MX2	Free practice	25 mins		
11:00	MXGP	Free practice	25 mins		
11:30		Onboard Camera			
11:50	EMX85	Qualifying practice	25 mins		
		Start test session	5 mins		
12:30	MXE	Motorcycles in waiting zone			
12:35		Race 1	7 mins + 1 lap		
12:50	EMX2t	Motorcycles in waiting zone	25 mins + 2 laps		
13:00		Race 1	-		
13:40	MX2	Time practice	25 mins		
		Start test session	5 mins		
14:15	MXGP	Time practice	25 mins		
		Start test session	5 mins		
15:05	EMX65	Motorcycles in waiting zone - sighting lap			
15:15		Race 1	12 mins + 2 laps		
15:40	EMX85	Motorcycles in waiting zone - sighting lap			
15:50		Race 1	20 mins + 2 laps		
16:25	MX2	Motorcycles in waiting zone - sighting lap			
16:35		Qualifying race	20 mins + 2 laps		
17:15	MXGP		Motorcycles in waiting zone - sighting lap		
17:25		Qualifying race	20 mins + 2 laps		
18:00	MXE	Motorcycles in waiting zone	*		
18:05		Race 2	7 mins + 1 lap		
18:25	Meeting of the	e Race Direction / Event Management	*		

Husqvarna[®]

絤 🌆

THOR

וכופ

Ondi

HINSON

RFX



5



er

KAND XTRIG VERTEX INTELL DUNLOP PARTS & ATHENA GET ACE7313 WOSSIER X PROM

Twin Air



KIROH

BLÅKLÄDER

Л

b

Mips

AFAM



unfr•nt FIM 🚱 😥

Version: 17.07.2025

Sunday 27.0	Sunday 27.07.2025						
08:20	EMX2t	Track opening for sighting laps					
08:30		Closure of waiting zone					
08:40		Race 2	25 mins + 2 laps				
09:20	MXE	Time practice	10 mins				
09:35	EMX65	Track opening for sighting laps					
09:45		Closure of waiting zone					
09:55		Race 2	12 mins + 2 laps				
10:25	MX2	Warm-up	15 mins				
10:45	MXGP	Warm-up	15 mins				
11:10	EMX85	Track opening for sighting laps					
11:20		Closure of waiting zone					
11:30		Race 2	20 mins + 2 laps				
12:35	MXE	Motorcycles in waiting zone					
12:40		Race 1	7 mins + 1 lap				
13:05	MX2	Motorcycles in waiting zone - sighting lap					
13:15		Race 1	30 mins + 2 laps				
14:05	MXGP	Motorcycles in waiting zone - sighting lap					
14:15		Race 1	30 mins + 2 laps				
15:25	MXE	Motorcycles in waiting zone					
15:30		Race 2	7 mins + 1 lap				
16:00	MX2	Motorcycles in waiting zone - sight	Motorcycles in waiting zone - sighting lap				
16:10		Race 2	30 mins + 2 laps				
17:00	MXGP	Motorcycles in waiting zone - sight	ing lap				
17:10		Race 2	30 mins + 2 laps				
18:10	Meeting of the	Race Direction / Event Management					

